Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is pain in the neck or shoulders a side effect of lexapro?

Premium Questions

doctor1 MD

Good afternoon, I have been taking Lexapro for the last 4 weeks on a 10mg dose, I increased the dose on Wednesday to 20mg . The side effects have been quite minimal, however today I have experienced ...

doctor1 MD

and pain in my left shoulder blade. The nausea and pain subsided around 7:00 am but right now (around ... will this be a side effect? ...

doctor1 MD

is Brufen 400MG. My GP has just stopped this med, (Brufen)even though it has been most effective for my pain relief because I am on Lexapro. I am not coping with pain releif since the brufen was stopped. Do I need ...

doctor1 MD

My 83-year old husband's extremely painful (and stiff) neck (on the right side only) came on very ... to get him out of bed because of the neck pain, which has remained constant and now also includes his ...

doctor1 MD

i have neck shoulder and jaw pain . I havegeneral anxiety disorder, and fibromyalgia . i take anxiety medications, and lexapro . the more pain i have, the more anxiety is associated with it, how can i ...

Public Forum Discussions

doctor1 MD

my 76 year old brother suffers from depression and had been on Lexapro 20 mg/day for approx. 14 mo .../day end of this Oct. He is experiencing muscle weakness and stiffness in legs and arms. Those are side ...

doctor1 MD

i have just taking lexapro and i have started to feel wierd and dizzy is that common ...

doctor1 MD

wanted to read up on Lexapro to be aware of what side effects to watch for, etc. Thank you. ...I have been taking Zoloft for many years. Insurance company wants me to take a generic (Lexapro ...

doctor1 MD

Hello, years ago i was on lexapro for some situational depression an anxiety. I gained weight but found the medicine to be helpful and went off. Just recently I m suffering from depression again. My ...

doctor1 MD

effects of Lexapro. My main issue is general anxiety and mild depression. ...I am trying to look into Lexapro instead of taking Paroxetine. I have recently been diagnosed ...

doctor1 MD

HI, I started taking Lexapro 8 weeks ago. I just increased dose from 10mg to 15mg. I am definitely more anxious than usual. Will that go away? I have been on 15 for 1 week. He also suggested taking ...

doctor1 MD

On pristiq and Lexipro. Now I m having bad side effects. Like migraines and depression is worse. Should I ask to switch to Prozac and pristiq? Prozac really used to help me. I have ulcerative colitis ...

doctor1 MD

I have been on lexapro for 2 weeks and uoed my dosage to 15 mg have been on the 15mg for about 2 weeks i have been having tremors twitches all over my body i thinl it may be a side effect ...

doctor1 MD

. I have really lost interest in a lot of things again. My question is, are these just side effects ...I ve been taking Lexapro 10mg for depression since September of 2014. However, lately I haven ...

doctor1 MD

Is it normal to have side effects while changing the dosage of Lexapro and after reading what side effects I had...please, let me know your view on continuing with Lexapro at all after what happened. I ...

Mobile Questions and Answers

doctor1 MD

Hello and welcome to HCM, Lexapro is anti depressant drug used to treat depression in adults. The kidney and liver functions should be monitored before starting the drug. Common side effects are constipation, lack of sleep, nausea, headache, dizziness, decreased sexual desire, fatigue, etc. Neurological symptoms like hallucinations, seizures, mood change are also known to occur. Thanks Dr Shailja

doctor1 MD

no it is not at all addicting. Yes it is very safe and without significant side effects.

doctor1 MD

No tjis safe drug in long term use. So no need to worry for long term side effects. Please hit thanks.